Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

PTCA done. Taking clavix, crestor, pantocid. Had acute gastritis. Getting hiccups. Treatment?

Hi doctor. My father had a PTCA DONE 3 y ears back with one vessel. He is on clavix ecosprin fenolip losar and crestor. Last week he had acute gastrorities and was admitted in hosp for a day. He is taking pantocid twice a day and gelocil. But since yesterday he is having non stop hiccups. We have tried all home remidies and he is been taking doms dt and neksium but he hardly gets relief. Please suggest what should we give him.
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
this is very serious matter if patient is aged and having gastritis and then hiccup
it will hardly treateble
go for hot water
Answered: Mon, 15 Apr 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor